# SDR AALA20011160

- Difficulty date: May 21, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727223
- Aircraft serial: 21371
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND ELEVATOR LOWER SKIN CRACKED FORWARD SIDE OF SKIN 28 INCHES FROM INBOARD END.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 55-20-3 PAGE 1 FIG 1.  (M)
